# SDR DALA2019073004493

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1196602) DURING INSPECTION FOUND GOUGED FRAME ON BS727C BTW STR S23R TO S24R AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR FRAME ON BS727C BTW STR 23R TO STR 24R AT AFT CARGO COMPARTMENT AS PER PRI 579753-14AD 0.1 AND ERA 579753-14AD.
